# SDR 97ZZZX1359

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Mismanufactured
- Location: Aft Pylon
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON RECEIVING PART (NEW) FROM SIKORSKY, FOUND PYLON WEB MADE OF WRONG ALLOY OR NOT HEAT TREATED CORRECTLY.  METAL TOO SOFT.
